Nagoya Mathematical Journal

Limit theorems for stochastic difference-differential equations

Tsukasa Fujiwara and Hiroshi Kunita

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 127 (1992), 83-116.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118783236

Mathematical Reviews number (MathSciNet)
MR1183654

Zentralblatt MATH identifier
0760.60034

Subjects
Primary: 60H20: Stochastic integral equations
Secondary: 60F17: Functional limit theorems; invariance principles 60H10: Stochastic ordinary differential equations [See also 34F05]

Citation

Fujiwara, Tsukasa; Kunita, Hiroshi. Limit theorems for stochastic difference-differential equations. Nagoya Math. J. 127 (1992), 83--116. https://projecteuclid.org/euclid.nmj/1118783236


Export citation

References

  • [1] D. Aldous, Stopping times and tightness, Ann. Probab., 6 (1978), 335-340.
  • [2] T. Fujiwara, On the jump-diffusion approximation of stochastic difference equa- tions driven by a mixing sequence, J. Math. Soc. Japan, 42 (1990), 353-376.
  • [3] T. Fujiwara, Limit theorems for random difference equations driven by mixing processes, to appear in J. Math. Kyoto Univ.
  • [4] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Proces- ses, North-Holland/Kodansha (1981).
  • [5] J. Jacod and A. N. Shiryaev, Limit Theorems for Stochastic Processes, Springer- Verlag (1987).
  • [6] H. Kesten and G.C. Papanicolaou, A limit theorem for turbulent diffusion, Comm. Math. Phys., 65 (1979), 97-128.
  • [7] R.Z. Khas'minskii, A limit theorem for the solution of differential equations with random right-hand sides, Theory Probab. Appl., 11 (1966), 390-406.
  • [8] H. Kunita, Stochastic Flows and Applications, Tata Institute of Fundamental Re- search, Springer, (1986).
  • [9] H. Kunita, Stochastic Flows and Stochastic Differential Equations, Cambridge Univ. Press, (1990).
  • [10] H. Kunita, Central limit theorems on random measures and stochastic difference equa- tions, Gaussian Random Fields, ed. K. It T. Hida, World Scientific, (1991), 28-42.
  • [11] H. Kunita, Limits on random measures and stochastic difference equations related to mixing array of random variables, Stochastic Analysis, ed. M.T. Barlow N.H. Bingham, LMS Lecture Note Series 167, Cambridge Univ. Press, (1991), 229-254.
  • [12] T.G. Kurtz, Approximation of Population Processes, Reginal Conference Series in Applied Mathematics 36, SIAM, (1981).
  • [13] HJ. Kushner, Approximation and Weak Convergence Methods for Random Proces- ses, with Applications to Stochastic System Theory, MIT Press, (1984).
  • [14] P.A. Meyer, Probability et Potentiel, Herman, (1966).
  • [15] L. Smiski, Stability of strong solutions of stochastic differential equations, Stochastic Process. Appl., 31 (1989), 173-202.
  • [16] D.W. StroockandS.R.S. Varadhan,MultidimensionalDiffusionProcesses, Springer-Verlag, (1979).
  • [17] H. Watanabe, Diffusionapproximations of stochastic difference equations II, Hiroshima Math. J., 14 (1984), 15-34.
  • [18] E. Wong and M. Zakai, On the relation between ordinary and stochastic differential equations, Int. J. Eng. ScL, 3 (1965), 213-229. Department of Applied ScienceCurrent address of the first author Kyushu University 36Department of Mathematics Fukuoka 812Hyogo University of TeacherEducation JapanYashiro, Hyogo 673-14 Japan